# SDR REXA2017072400821

- Difficulty date: July 24, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE LEFT OF STRINGER 27 HAS CORROSION BETWEEN FRAMES BS 364 AND 349, IN THE FWD E & E BAY.  REMOVED AND REPLACED LEFT DIAPHRAM IAW SRM 51-42-06, AND 51-42-21.
